# SDR SWIA2019123147518

- Difficulty date: November 13, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL IN BETWEEN FS 319 AND FS 349.0 HAS CORROSION. (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED SERVICE DOOR LOWER SILL ANGLE IN BETWEEN FS319 AND FS349.0 PER BOMBARDIER DWG, REF CRJ 200 SRM. CLEARANCE CHECK GOOD AT THIS TIME.
